# SDR FDEA202010232623

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,397 hours, 30,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA2577283500300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152LF HAS CRACK AND EDGE DAMAGE.  FABRICATED FLOOR PANEL 152LF ON VTMAE TRAVELER T20/1519074, IAW DWG SRZ-25-005R.  CLASSIFIED AND CATAGORY "A" REPAIR, MAJOR REPAIR.
